Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    4407

advice pleaseeee

hopefull1234

128 views

so i've been on the regiment for about 5 weeks and i have had 2 major breakouts...i was expecting it but i swear this that now i have the worst case of hyperpigmentation marks that are really making me look... really nasty. seriously not even the prescriptions i used to use for acne caused this MUCH and dark hyperpigmentation...still getting litle breakouts...how long did it take you people to get clear??? anyone else with the same experiences that saw the light at the end of the tunnel?

need encouragement to not throw this in the trash :/



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×